Alert archive / Mississippi / Lake Wind Advisories in 2009
Lake Wind Advisory 13, NWS Jackson, MS
NWS Jackson, MS issued this lake wind advisory at Feb 10, 2009, 5:26 AM CST for 42 counties in Mississippi; 5 parishes in Louisiana; Ashley County, Chicot County, Arkansas. It took effect at Feb 11, 2009, 2:00 PM CST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Feb 10, 2009, 5:26 AM CST (11:26 UTC)
- In effect from
- Feb 11, 2009, 2:00 PM CST
- Expired
- Feb 11, 2009, 7:00 PM CST
- In force
- 5 hr
- Issued by
- NWS Jackson, MS
All 49 counties
Ashley County, AR, Chicot County, AR, East Carroll Parish, LA, Madison Parish, LA, Morehouse Parish, LA, Richland Parish, LA, West Carroll Parish, LA, Attala County, MS, Bolivar County, MS, Carroll County, MS, Choctaw County, MS, Clarke County, MS, Clay County, MS, Covington County, MS, Forrest County, MS, Grenada County, MS, Hinds County, MS, Holmes County, MS, Humphreys County, MS, Issaquena County, MS, Jasper County, MS, Jefferson Davis County, MS, Jones County, MS, Kemper County, MS, Lamar County, MS, Lauderdale County, MS, Lawrence County, MS, Leake County, MS, Leflore County, MS, Lincoln County, MS, Lowndes County, MS, Madison County, MS, Marion County, MS, Montgomery County, MS, Neshoba County, MS, Newton County, MS, Noxubee County, MS, Oktibbeha County, MS, Rankin County, MS, Scott County, MS, Sharkey County, MS, Simpson County, MS, Smith County, MS, Sunflower County, MS, Warren County, MS, Washington County, MS, Webster County, MS, Winston County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 43 km from the middle of the area, began a volume at 11:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 11.4 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1696 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this lake wind advisory went out at Feb 10, 4:28 AM CST, 58 minutes earlier.
Area forecast discussion, Feb 10, 4:28 AM CST, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
428 AM CST TUE FEB 10 2009
...WINDY TONIGHT WITH SEVERE WEATHER POSSIBLE...
.SHORT TERM...DIFFICULT AND ACTIVE FORECAST FOR THE FIRST 30-36HRS.
A POTENT DISTURBANCE WILL MAKE ITS WAY TWRDS THE LOWER/MID MS
VALLEY AND BRING WIDESPREAD SVR WEATHER JUST WEST OF OUR CWA. THE
QUESTION IS HOW MUCH SVR WEATHER WILL MAKE IT INTO THE ARKLAMISS.
IN ADDITION TO THE SEVERE RISK GRADIENT WINDS WILL BE AN ISSUE AGAIN
BEGINNING THIS AFTN ONLY TO GET WORSE THROUGH THE NIGHT AND
PERSISTING INTO TOMORROW.
TODAY SHOULD BE MOSTLY QUIET FOR THE SERN HALF/TWO THIRDS OF THE
CWA. THE MOISTURE AXIS LOOKS LIKE IT HAS HUNG UP JUST A TAD FURTHER
TO THE NW AND THIS WILL AID IN SHRA AND ISLTD TSRA ACROSS OUR NW.
ACROSS CNTRL AND SERN MS CAPPING IN PLACE WILL KEEP THINGS MUCH
QUIETER WITH ONLY SHOWERS WHICH WILL BE...AS THE PREVIOUS FCSTER
SAID..TRIVIAL. WINDS WHICH ARE ALREADY A LITTLE BREEZY IN THE NW
WILL ONLY CONTINUE TO PICK UP THROUGH THE DAY...ESPECIALLY AS THE
SFC LOW DEVELOPS IN THE TX/OK PANHANDLES CAUSING THE PRESSURE
GRADIENT TO TIGHTEN ACROSS THE DELTA THIS AFTN. SO WITH THAT I WILL
JUST GO AHEAD WITH A LAKE WND ADV FOR THE DELTA BEGINNING WITH THIS
PACKAGE AND PERSISTING TILL 00Z(BY 00Z A WIND ADV WILL THEN BE IN
EFFECT).
TONIGHT THINGS REALLY START TO PICK UP. THE DISTURBANCE WILL BEGIN
TO PUSH EAST THROUGH THE RED RIVER VALLEY AND TWRDS THE OHIO VALLEY
BY WED MORNING. THE SFC LOW WILL TAKE A PRETTY SIMILAR TRACK. TO OUR
WEST MOISTURE AND INSTABILITY WILL CONTINUE TO INCREASE ALLOWING FOR
HEALTHY TSRA DEVELOPMENT WITH A SIGNIFICANT SVR WEATHER OUTBREAK
POSSIBLE. THE QUESTION IS HOW FAR EAST WILL THIS MORE FAVORABLE
AIRMASS EXTEND. IF IT COULD MAKE IT TO THE MS RIVER THEN VERY POTENT
STORMS MAY DEVELOP ACROSS THE NW AHEAD OF THE MAIN SQUALL LINE AS
SHEAR AND FORCING INCREASE. IF THAT OCCURS THEN ALL MODES OF SVR
WEATHER WILL BE POSSIBLE WITH THE RISK OF TORNADOES GREATLY
INCREASING DUE TO THE AMOUNT OF SHEAR/HELICITY THAT WILL BE PRESENT.
THAT SAID IT IS MORE LIKELY THAT THAT MORE UNSTABLE AIR MASS WILL
REMAIN JUST TO OUR WEST. ALL OF THE MDLS SHOW THIS WITH INSTABILITY
WANING DRASTICALLY AFTER MIDNIGHT AS DRIER MORE STABLE AIR MOVES
NORTH OUT OF THE CNTRL GULF. THIS WILL REALLY HURT ANY SVR
STORMS/SQUALL LINE THAT MAY BE MOVING INTO OUR CWA. THERE ARE A FEW
PROS IN FAVOR OF SVR WEATHER THOUGH. AS MENTIONED THE LAST FEW
NIGHTS THE DYNAMICS AND KINEMATICS OF THIS SYSTEM WILL BE VERY
IMPRESSIVE...ESPECIALLY ACROSS THE DELTA. AN 80-85 KT MID LEVEL JET
ALONG WITH A 60-70KT LL JET WILL PUSH THROUGH THE NRN HALF OF THE
CWA FROM 6Z-18Z. THERE WILL ALSO BE VERY STRONG HEIGHT FALLS ACROSS
THAT SAME AREA. THIS FORCING MAY BE MORE THAN SUFFICIENT TO HELP
OVERCOME THE LACK OF INSTABILITY THAT IS EXPECTED AND HELP KEEP A
SQUALL LINE MOVING ACROSS THE NRN PORTIONS OF THE CWA WITH DAMAGING
WINDS POSSIBLE. THE LINE OF CONVECTION WILL CONTINUE TO PUSH EAST
THROUGH THE CWA WED MORNING BUT IT WILL CONTINUE TO WEAKEN IN
INTENSITY WITH SVR WEATHER LESS LIKELY ACROSS THE EAST AND
ESPECIALLY THE SE. BEHIND THE LINE DRIER AND SLIGHTLY COOLER AIR
WILL BEGIN TO MOVE BACK IN.
OUTSIDE OF CONVECTION THE OTHER CONCERN TONIGHT AND INTO TOMORROW
WILL BE THE WINDS. LL WINDS WILL BE INSANE WITH BOTH THE GFS AND NAM
SHOWING WINDS IN EXCESS OF 50KTS AT H925 OVER ALMOST THE ENTIRE
AREA. THE WEAKEST WINDS WILL BE IN THE SE BUT THESE WINDS WILL STILL
BE ABV 40KTS BEFORE 12Z. THE STRONGEST WINDS WILL OF COURSE BE
ACROSS THE DELTA WHERE H925 WINDS OF 60KTS ARE BEING ADVERTISED BY
THE GFS(50-55KTS BY THE NAM). WINDS ARE EVEN HIGHER JUST ABV H925.
THESE WINDS WILL BE PRETTY CLOSE TO UNIDIRECTIONAL WITH THE SFC
WINDS WHICH WILL AID THESE MIXING DOWN TO THE SFC. SUBTRACT A LITTLE
FOR MOMENT LOSS AND LOCATIONS FROM TVR TO GWO COULD SEE GRADIENT
WIND GUSTS APPROACH 50MPH DURING THE OVERNIGHT HRS. SUSTAINED WINDS
IN THAT AREA WILL ALSO LIKELY RANGE FROM 25-30 MPH AT TIMES. FURTHER
SE WINDS WILL SLACK OFF A TAD BUT IT LOOKS LIKE ABOUT 3/4S OF THE
CWA WILL SEE WIND GUSTS AROUND 40 MPH. THE SE QUARTER WILL SEE WINDS
RANGE FROM 15-20 WITH GUSTS NEAR 35 MPH. WITH ALL OF THIS I WILL
ISSUE A WND ADV FOR AREAS ALONG AND NORTH OF A LINE FROM BROOKHAVEN
TO MERIDIAN. SOUTH OF THAT LINE I WILL ISSUE A LAKE WND ADV. THE WND
ADV WILL UPGRADE THE INITIAL LAKE WND FOR OUR NW AND GO INTO EFFECT
AT 00Z. THE LAKE WND WILL NOT GO IN EFFECT TILL 6Z. /CAB/
.LONG TERM...DRIER NW FLOW DEVELOPS FROM THE WEST WED NIGHT AS
SURFACE RIDGING BUILDS OVER THE FORECAST AREA IN THE WAKE OF THE
LOW. THE AIR MASS WILL REMAIN DRY THROUGH THURSDAY WITH A FEW CIRRUS
CLOUDS MOVING IN AS A WEAK WAVE MOVES THROUGH. CLOUDS BEGIN TO
INCREASE FROM THE SOUTH THURSDAY NIGHT IN RESPONSE TO DEVELOPING
WARM AIR ADVECTION AS A WARM FRONT LIFTS NEAR THE COAST. RAIN
CHANCES WILL INCREASE FRIDAY WHEN THE SRN FRINGES OF AN UPPER WAVE
MOVE INTO THE REGION. A BROAD SURFACE TROUGH WILL APPROACH DURING
THE DAY FRIDAY AND WILL MOVE NEAR THE MS RIVER BY 00Z THU. THE
SURFACE TROUGH WILL MOVE THROUGH FRIDAY NIGHT...LEAVING A DRIER AIR
MASS AND LIGHT COLD AIR ADVECTION IN ITS WAKE. FAIR WEATHER LOOKS ON
TAP FOR THE BEGINNING OF THE WEEKEND WITH LOW LEVEL RIDGING
DEVELOPING. ANOTHER FLAT WAVE MOVES IN LATE SUNDAY. WILL KEEP LOW
POPS IN FOR SUNDAY WHEN A FLAT UPPER WAVE LIFTS THROUGH. WILL KEEP
RELATIVELY LOW POPS IN PLACE FOR MONDAY WHEN THE NEXT ROUND OF WARM
AIR ADVECTION BEGINS TO SET UP. NO SIGNIFICANT CHANGES MADE TO MOS
TEMPERATURE NUMBERS OTHER THAN ADJUSTMENTS TO LOWS SUNDAY NIGHT.
HAVE INCREASED LOWS IN THE NORTH IN CONSIDERATION OF THE ONSET OF
WEAK WARM AIR ADVECTION.
&&
.AVIATION...LOW CLOUDS HAVE BEEN THE BIGGEST ISSUE THIS MORNING WITH
MVFR CONDITIONS OVER A FEW SITES. CEILINGS SHOULD START TO IMPROVE
AFTER SUNRISE WITH MOST OF THE AREA BACK IN VFR STATUS. THE NW COULD
BE A DIFFERENT ISSUE AS CONVECTION TRIES TO DEVELOP. ANY SHRA AND
TSRA THAT DEVELOP WILL CAUSE VISBIES AND CEILINGS TO DROP INTO MVFR
IF NOT IFR STATUS TEMPORARILY. NO BIG WIND SHIFTS ARE EXPECTED UNTIL
EARLY TOMORROW MORNING BUT SOUTHERLY WINDS WILL INCREASE THROUGH THE
DAY AND MORE SO TONIGHT WITH GUSTY TO WINDY CONDITIONS EXPECTED.
WIND GUSTS OF 25-30KTS IN THE NW WILL BE POSSIBLE TODAY BUT BY
TONIGHT GRADIENT WIND GUSTS COULD APPROACH 45KTS AROUND GLH AND GWO.
ELSEWHERE WIND GUSTS OR 35-40KTS WILL BE POSSIBLE TONIGHT.
ALSO THIS EVENING AND MORE SO AFTER MIDNIGHT CONVECTION WILL BECOME
AN ISSUE AS SEVERE WEATHER WILL BE POSSIBLE ACROSS THE NW. A SQUALL
LINE IS EXPECTED TO MOVE THROUGH MOST OF THE AREA FROM 9Z-18Z
TOMORROW. /CAB/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 74 60 68 43 / 40 46 55 3
MERIDIAN 73 60 69 43 / 22 26 66 4
VICKSBURG 74 57 69 42 / 69 61 45 3
HATTIESBURG 74 61 71 42 / 16 26 67 6
NATCHEZ 74 59 69 42 / 66 56 42 3
GREENVILLE 71 56 68 42 / 95 82 46 3
GREENWOOD 73 59 66 42 / 68 71 55 3
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...WIND ADVISORY FROM 6 PM THIS EVENING TO 3 PM CST WEDNESDAY FOR
MSZ018-019-025>054-059>061.
LAKE WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR MSZ018-019-
025>027-034>036-040>042-047.
LAKE WIND ADVISORY FROM MIDNIGHT TONIGHT TO 3 PM CST WEDNESDAY
FOR MSZ055>058-062>066-072>074.
LA...WIND ADVISORY FROM 6 PM THIS EVENING TO 3 PM CST WEDNESDAY FOR
LAZ007>009-015-016-023>026.
LAKE WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR LAZ007>009-
015-016.
AR...WIND ADVISORY FROM 6 PM THIS EVENING TO 3 PM CST WEDNESDAY FOR
ARZ074-075.
LAKE WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR ARZ074-075.
&&
CAB/03Hazardous weather outlook, Feb 9, 3:43 PM CST, 13 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 343 PM CST MON FEB 9 2009 ARZ075-LAZ008-009-016-MSZ018-019-025>027-034>036-040>042-102145- CHICOT-WEST CARROLL-EAST CARROLL-MADISON LA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA- SHARKEY-YAZOO- 343 PM CST MON FEB 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELTA PORTIONS OF EXTREME SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND NORTHWEST MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY AS A STRONG SURFACE LOW TRACKS INTO THE NORTHERN PLAINS LATE TODAY AND A STRONG SURFACE HIGH REMAINS JUST OFF THE ATLANTIC COAST...GUSTY SOUTHERLY WINDS WILL CONTINUE OVER THE LOWER MISSISSIPPI VALLEY. SUSTAINED WINDS SPEEDS OF 15 TO 25 MPH WITH GUSTS NEAR 35 MPH WILL BE POSSIBLE AT TIMES ACROSS PORTIONS OF EXTREME NORTHEASTERN LOUISIANA...EXTREME SOUTHEASTERN ARKANSAS AND NORTHWESTERN MISSISSIPPI THROUGH MIDNIGHT. A LAKE WIND ADVISORY WILL BE IN EFFECT FOR THIS AREA THROUGH THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER NORTHWEST MISSISSIPPI...NORTHEAST LOUISIANA AND NORTHWESTERN MISSISSIPPI TUESDAY NIGHT AND EARLY WEDNESDAY. INTENSE WIND SHEAR WILL DEVELOP AHEAD OF A STRONG WEATHER DISTURBANCE AS IT APPROACHES THE REGION TUESDAY NIGHT. THE HIGHEST CHANCES FOR SEVERE WEATHER SHOULD BE SOMETIME AROUND OR SHORTLY AFTER DAYBREAK WEDNESDAY AS A SURFACE TROUGH OF LOW PRESSURE PUSHES A SQUALL LINE CAPABLE OF PRODUCING DAMAGING WINDS AND ISOLATED TORNADOES THROUGH THE REGION. STRONG SOUTHERLY TO SOUTHWESTERLY WINDS WILL ALSO BE POSSIBLE TUESDAY NIGHT AND WEDNESDAY WITH SUSTAINED SPEEDS AROUND 25 MPH POSSIBLE. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED TUESDAY NIGHT AND EARLY WEDNESDAY. ARZ074-LAZ007-015-023>026-MSZ028>033-037-038-043-044-047>049-053- 059-060-102145- ASHLEY-MOREHOUSE-RICHLAND-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON- MADISON MS-LEAKE-WARREN-HINDS-RANKIN-CLAIBORNE-JEFFERSON-ADAMS- 343 PM CST MON FEB 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...AND CENTRAL PORTIONS OF MISSISSPPI MAINLY ALONG AND NORTHWEST OF THE NATCHEZ TRACE CORRIDOR. .DAY ONE...TONIGHT AND TUESDAY AS A STRONG SURFACE LOW TRACKS INTO THE NORTHERN PLAINS LATE TODAY AND A STRONG SURFACE HIGH REMAINS JUST OFF THE ATLANTIC COAST...GUSTY SOUTHERLY WINDS WILL CONTINUE OVER THE LOWER MISSISSIPPI VALLEY. SUSTAINED WINDS SPEEDS OF 15 TO 25 MPH WITH GUSTS NEAR 30 MPH WILL BE POSSIBLE AT TIMES ACROSS PORTIONS OF NORTHEASTERN LOUISIANA...EXTREME SOUTHEASTERN ARKANSAS AND CENTRAL MISSISSIPPI THROUGH 6 PM...BUT MAINLY ALONG AND NORTHWEST OF THE NATCHEZ TRACE. A LAKE WIND ADVISORY WILL BE IN EFFECT FOR THIS AREA THROUGH THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER NORTHWEST MISSISSIPPI...NORTHEAST LOUISIANA AND NORTHWESTERN MISSISSIPPI TUESDAY NIGHT AND EARLY WEDNESDAY. INTENSE WIND SHEAR WILL DEVELOP AHEAD OF A STRONG WEATHER DISTURBANCE AS IT APPROACHES THE REGION TUESDAY NIGHT. THE HIGHEST CHANCES FOR SEVERE WEATHER SHOULD BE FROM AROUND DAYBREAK THROUGH NOON WEDNESDAY AS A SURFACE TROUGH OF LOW PRESSURE PUSHES A SQUALL LINE CAPABLE OF PRODUCING DAMAGING WINDS THROUGH THE REGION. STRONG SOUTHERLY TO SOUTHWESTERLY WINDS WILL ALSO BE POSSIBLE TUESDAY NIGHT AND WEDNESDAY WITH SUSTAINED SPEEDS OF AT LEAST 20 MPH POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED TUESDAY NIGHT AND EARLY WEDNESDAY. MSZ039-045-046-050>052-054>058-061>066-072>074-102145- NOXUBEE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-COPIAH-SIMPSON- SMITH-JASPER-CLARKE-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS- COVINGTON-JONES-MARION-LAMAR-FORREST- 343 PM CST MON FEB 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEASTERN PORTIONS OF MISSISSIPPI...MAINLY SOUTHEAST OF THE NATCHEZ TRACE CORRIDOR. .DAY ONE...TONIGHT AND TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY STRONG TO LOCALLY SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER CENTRAL AND SOUTHEASTERN MISSISSIPPI...LATE TUESDAY NIGHT AND EARLY WEDNESDAY. INTENSE WIND SHEAR WILL DEVELOP AHEAD OF A STRONG WEATHER DISTURBANCE AS IT APPROACHES THE REGION TUESDAY NIGHT. THE HIGHEST CHANCES FOR SEVERE WEATHER SHOULD BE FROM AROUND JUST AFTER DAYBREAK THROUGH EARLY AFTERNOON WEDNESDAY AS A SURFACE TROUGH OF LOW PRESSURE PUSHES A SQUALL LINE CAPABLE OF PRODUCING DAMAGING WINDS THROUGH THE REGION. STRONG SOUTHERLY TO SOUTHWESTERLY WINDS WILL ALSO BE POSSIBLE TUESDAY NIGHT AND WEDNESDAY WITH SUSTAINED SPEEDS OF AT LEAST 20 MPH POSSIBLE. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED EARLY WEDNESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 50
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 5:26 AM CST | Lake Wind Advisory | JAN | Bolivar, Carroll, Grenada, Holmes, Humphreys, Issaquena and 6 more | 13 hr |
| Feb 10, 5:26 AM CST | Wind Advisory | JAN | Adams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 29 more | 33 hr |
Nearby
Lake Wind Advisories in Mississippi, 2009Lake Wind Advisories in Louisiana, 2009Lake Wind Advisories in Arkansas, 2009Every lake wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.